# SDR DALA2019121007209

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 88,851 hours, 38,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 672 - ATB - TO SJU DUE TO SMOKE/FUMES IN THE FLT DECK AND CABIN. CORRECTIVE ACTION: PERFORM "OIL/FUME" BSI REF B757 AMM 72-00. NO RESTRICTIVE DAMAGE OR OIL FOUND. PERFORMED "DUCT BURN OUT" REF AMM 71-00. C/W NO GO ODI PREVENTION PROGRAM. PERFORMED ALL STEPS FOR ALL ELECTRICAL SYS COMPONENT CHECKS IN THE CABIN, ALONG WITH ALL STEPS FOR THE INSP OF THE CONDITIONED AIR SYSTEM REF B757 FIM 21-00-01/301. INSPECTED APU; NO OIL LEAKS IN THE INLET PLENUM AND LOAD COMPRESSOR AREAS. INSP HYD SYS, NO OVER SERVICING OR LEAKS NOTED. PERF REMOVAL OF OIL CONTAMINATION FROM THE A/C AND PNEUMATIC SYS REF B757 AMM 21-00. NO DAMAGE OR DEFECTS NOTED. AS A PRECAUTION R/R BOTH CABIN RECIRCULATION AIR FILTERS REF AMM 21-25. WHILE OPERATING THE LEFT PACK FOUND LT RAM AIR INLET DOOR ACTUATOR NOT OPENING. REPLACED PER B757 AMM 21-53. BESIDES THE BORESCOPE ON THE LT ENGINE ALSO INSPECTED THE 10TH AND 14TH STAGE MANIFOLDS FOR OIL CONTAMINATION, NONE FOUND.
